BibTeX record journals/jam/LiuLSJLZ14

download as .bib file

@article{DBLP:journals/jam/LiuLSJLZ14,
  author       = {Xiangrong Liu and
                  Ziming Li and
                  Juan Suo and
                  Ying Ju and
                  Juan Liu and
                  Xiangxiang Zeng},
  title        = {Solving Multidimensional 0-1 Knapsack Problem with Time-Free Tissue
                  {P} Systems},
  journal      = {J. Appl. Math.},
  volume       = {2014},
  pages        = {372768:1--372768:6},
  year         = {2014},
  url          = {https://doi.org/10.1155/2014/372768},
  doi          = {10.1155/2014/372768},
  timestamp    = {Tue, 01 Sep 2020 18:24:14 +0200},
  biburl       = {https://dblp.org/rec/journals/jam/LiuLSJLZ14.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}